# SDR SWAA2018062022940

- Difficulty date: June 4, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CLEAR EMERGENCY LIGHT LENS CRACKED ABOVE SEATS BETWEEN ROW 14 TO ROW 24.  R&R LENS PER MM.
